# SDR CALA2025080107191

- Difficulty date: July 29, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 59,886 hours, 17,469 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DOOR MOUNTED ESCAPE SYSTEM DOOR 4L GIRT BAR ENGAGEMENT LIGHT OFF WITH EVACUATION SLIDE ARMING LEVER IN ARMED, ENGAGE POSITION AT ENTRY /SERVICE DOOR LIGHT EXTINGUISHED AFTER TAKE OFF DURING CLIMB OUT. VERIFIED DOOR 4L GIRT BAR IS UNOBSTRUCTED AND ARMING SECURELY IAW AMM 25-66-01
